# SDR CA980415014

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3234 · Landing Gear Selector
- Part: Cap
- Part number: 34629
- Condition: Cracked
- Location: Lg Select Valve
- Component: 574205
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LANDING GEAR SELECTOR VALVE FOUND WITH A CRACKED CAP CAUSING A MAJOR EXTERNAL LEAK OF SKYDROL FLUID.  THIS IS SECOND OCCURRENCE FOUND AT THIS FACILITY.
